MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH SLIDEMAKER STAINER COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH SLIDEMAKER STAINER COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH SLIDEMAKER STAINER II
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no impact to patients as a result of this event.The fse had a battery of tests performed for possible infectious diseases on the same day of the cut, all tests had negative results.The fse was prescribed a prophylaxis cocktail (dulotegravir sodium and tenofovir desaproxil fumarate + lumivudine).Besides the initial baseline testing, the fse will have additional testing at scheduled intervals to monitor his health.Bec internal identifier - (b)(4).
 
Event or Problem Description
The field service engineer (fse) reported that while working on the dxh sms instrument he received a small cut on his left thumb from a broken slide.At the time of the injury the fse was wearing personal protective equipment (ppe) which included gloves.The slide may contain biohazardous material from patient samples.

Brand Name
UNICEL DXH SLIDEMAKER STAINER COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key11641239
Report Number1061932-2021-00058
Device Sequence Number14202864
Product Code GKZ
UDI-Device Identifier15099590701567
UDI-Public(01)15099590701567(11)190401
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTN,DXH SLIDEMAKER STAINER II
Device Catalogue NumberC11477
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;